# SDR AALA201808019009

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 63,907 hours, 24,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C MOUNTED EMERGENCY LIGHT LENS WAS MISSING.   REPLACED THE LENS IAW AMM 33-51-19.
